Kernel Dimension for Some Families of Quaternary Reed-Muller Codes (bibtex)
by Pernas, Jaume, Pujol, Jaume and Villanueva, Mercè
Reference:
Kernel Dimension for Some Families of Quaternary Reed-Muller Codes (Pernas, Jaume, Pujol, Jaume and Villanueva, Mercè), In Mathematical Methods in Computer Science, MMICS 2008, Karlsruhe, Germany, December 17-19, 2008 - Essays in Memory of Thomas Beth (Calmet, Jacques, Geiselmann, Willi, Müller-Quade, Jörn, eds.), Springer, volume 5393, 2008.
Bibtex Entry:
@inproceedings{pernas_kernel_2008,
	series = {Lecture {Notes} in {Computer} {Science}},
	title = {Kernel {Dimension} for {Some} {Families} of {Quaternary} {Reed}-{Muller} {Codes}},
	volume = {5393},
	url = {https://doi.org/10.1007/978-3-540-89994-5_11},
	doi = {10.1007/978-3-540-89994-5_11},
	booktitle = {Mathematical {Methods} in {Computer} {Science}, {MMICS} 2008, {Karlsruhe}, {Germany}, {December} 17-19, 2008 - {Essays} in {Memory} of {Thomas} {Beth}},
	publisher = {Springer},
	author = {Pernas, Jaume and Pujol, Jaume and Villanueva, Mercè},
	editor = {Calmet, Jacques and Geiselmann, Willi and Müller-Quade, Jörn},
	year = {2008},
	pages = {128--141}
}
Powered by bibtexbrowser